Advertisement -- Learn more about ads on this site.


    I.M.MAGIC   101,171
SparkPoints
100,000 or more SparkPoints
 
 
Baaa, Baaa...!

Sunday, November 11, 2012

Going to be short and quick... it's almost midnight!

...the thing about THAT that bothers me? I haven't gotten more than 2 1/2 hours of sleep a night--maybe seven hours total--ALL WEEK.

Why? I believe it's this new medication... the generic form of Prilosec. My pharmacist says no, but the manufacturer has insomnia listed as one of the known side effects--along with an inability to awaken easily! LOL

I have had a chronic cough ever since we raised my BP medication several months ago... something I can't stop taking since it's protecting my kidneys from further damage, so I'm stuck with it... and my specialist doesn't think the medication will do that, even though it's the FIRST side effect most patients notice with the entire CLASS of drugs, and my primary care physician? First thing she said. SO... I'm working like crazy to get the BP under control with diet and exercise... not easy with all the stuff I'm dealing with every day plus the fact that my torn rotator cuff is acting like it just happened again-- but you all know me, I don't quit fer nothin'--which isn't always an advantage! LOL

The Prilosec is an experiment to see if the cough improves, since it MAY be caused by acid reflux and I DO have that hiatal hernia... agh! I hate feeling like a guinea pig, even if it IS to my advantage! emoticon

I'm going to trot myself off to bed... and see if I end up counting sheep again or calling in the wolves to get rid of the woolly little critters! AAGH! LOL

G'night!

(can you tell I'm tired? I get a little goofier than usual! LOL)

Kathy emoticon emoticon
SHARE
  Member Comments About This Blog Post:

MORTICIAADDAMS 11/11/2012 9:55PM

    GF, I am sending a prayer for you to get some sleep and some relief from that cough. I took the generic prilosec and it made me worse. I hope it doesn't do the same to you.

Report Inappropriate Comment
NASFKAB 11/11/2012 11:24AM

  good luck with the tablets hope you feel better soon

Report Inappropriate Comment
1CRAZYDOG 11/11/2012 10:32AM

    Hope you got soe much needed sleep. **SIGH** Definitely frustrating.

Report Inappropriate Comment
WENDYJM4 11/11/2012 5:01AM

    I hope you get a good night sleep Kathy. I had the same problem (cough) with one of my blood pressure tablets, it took about 6 months before so they changed them and it has not happened since. Good luck with the tablets

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by I.M.MAGIC